Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Chest pain causing breathlessness - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Very Good Posted in: Lung and Chest disorders
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2408 Questions
User :   I am taking 5mg of ramipril per day along with perindoporil 4mg /day and cardensiel 1,25 mg 2x/day.MY bp is not lowering enough staying at 160/89. Can I increase my ramipril?
Doctor :   Hi
Doctor :   Since when are you on these medications ?
User :   i've been on since Mon. evening.
Doctor :   So its been only less than a week if i am not wrong ?
User :   yes
Doctor :   then you have to give them some time
Doctor :   say more than 2 weeks , when their concentration in bleed is optimum , the therapeutic index will be good
User :   I still have shortness of breath,for 2 wks. now
Doctor :   also the dosage is high , there is no scope for any further increase
Doctor :   Is the shortness of breath in any specific period of the day ?
User :   no,only when I walk and I can't walk very far.
Doctor :   Do you feel the heart rate being more when you are breathless ?
User :   yes.
Doctor :   Have you got your ECG done ?
User :   yes,about a month ago.
Doctor :   What was the report ?
Doctor :   Normal ?
User :   normal, but before that I had a triplr bypass.
Doctor :   ok, you are on right medicine, as the ramipril and perindropil both act on BP via renal ( kindney route ) and both do take some time to show their influence on BP
Doctor :   the medicines like Amlodepin ( calcium channel blockers ) act faster but contraindicated in you due to previous cardiac illness
User :   thankyou.
Doctor :   you are welcome
Doctor :   Thanks for consulting me,
Doctor :   Kindly provide your feedback
Question is related to
Diseases and Conditions
Medical Topics
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor